Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Solving fuzzy linear systems

( Volume 3 Issue 9,September 2017 ) OPEN ACCESS
Author(s):

Dequan Shang, Jinglun Li, Xiaobin Guo

Abstract:

In paper the fuzzy linear equation in which A is a crisp matrix andis an arbitrary fuzzy numbers vector, is investigated in detail. Numerical procedure for calculating the solution is designed and the sufficient condition for the existence of strong fuzzy solution is derived. Some examples are given to illustrate the proposed method.

Paper Statistics:

Total View : 197 | Downloads : 188 | Page No: 63-67 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.